# SDR HNAA2014041600132

- Difficulty date: April 16, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 54,228 hours, 61,288 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071131900
- Part serial: 3305
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR NOT PAINTING CORRECTLY.  R & R RADAR TRANSCEIVER IAW MM 34-41-04 AND BULLETIN 34-18.  OPS CHECKED GOOD. OK FOR SERVICE.
